# SDR FDEA201512093956

- Difficulty date: December 9, 2015
- Submitted: December 9, 2015
- Operation: Air carrier
- Aircraft: N668FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 772
- Aircraft time: 27,411 hours, 14,948 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Dirty
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON GEAR EXTENSION AT 180 KTS, NOSE GEAR DOOR DID NOT CLOSE ON BOTH 1 & 2 SYS FACT 09 DEC 15 12:06.  PIT U  DOORS IN CLOSED POSITION UPON ARRIVAL.  CYCLED NOSE GEAR DOORS & LIGHT EXTINGUISHED.  CLEANED  DOOR SWITCHES & TESTED NOSE GEAR DOOR SYS IAW MM 32-31-00-5 3 D B.  SYS CHECKED GOOD.  ACFT OK FOR SERVICE.
